Complete parameterization, and invariance, of diffusive quantum trajectories for Markovian open systems

There are no files associated with this record.

Title Complete parameterization, and invariance, of diffusive quantum trajectories for Markovian open systems
Author Wiseman, Howard Mark; Diosi, L.
Year Published 2001
Publisher North-Holland
Citation Chemical Physics, Vol. 268, pp. 91-104
Peer Reviewed Yes
Published Yes
Research Centre Centre for Quantum Dynamics
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice